# SDR SWAA2023011184007

- Difficulty date: December 21, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS CORROSION UNDER NUT PLATE, BS 767+6, RBL 21, WL 156.   EVALUATED CORROSION ON ATTACH ANGLE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.   REMOVED AFT CARGO BAY ATTACH ANGLE IAW SRM 51-40-02-0G-0.  LOCATED, DRILLED,  DEBURRED AND INSTALLED NUT PLATES ON THE NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AND DWG 146A8123.   INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0, AND DWG 146A8123.
